Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Regular domains in homogeneous groups

Authors: Roberto Monti and Daniele Morbidelli
Journal: Trans. Amer. Math. Soc. 357 (2005), 2975-3011
MSC (2000): Primary 43A80
Published electronically: March 25, 2005
MathSciNet review: 2135732
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study John, uniform and non-tangentially accessible domains in homogeneous groups of steps 2 and 3. We show that $C^{1,1}$ domains in groups of step 2 are non-tangentially accessible and we give an explicit condition which ensures the John property in groups of step 3.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 43A80

Retrieve articles in all journals with MSC (2000): 43A80

Additional Information

Roberto Monti
Affiliation: Dipartimento di Matematica Pura ed Applicata, Università di Padova, via Belzoni 7, 35131 Padova, Italy

Daniele Morbidelli
Affiliation: Dipartimento di Matematica, Università di Bologna, Piazza di Porta San Donato, 5, 40127 Bologna, Italy

Keywords: John domains, non-tangentially accessible domains, homogeneous groups
Received by editor(s): February 1, 2002
Published electronically: March 25, 2005
Additional Notes: The first author was supported by Trento University, Italy, and Bern University, Switzerland
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society